# SDR HEEA0015625

- Difficulty date: August 17, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N22425
- Make and model: Bell 206L-1
- Aircraft serial: 45743
- System (JASC): 3457 · Global Positioning System
- Part: Gps
- Part number: 0110005400
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GPS WILL NOT SHOW DISTANCE.
